TITLE

An Adaptive Wavelet Method for Semi-Linear First-Order System Least Squares

AUTHOR(S)
Chegini, Nabi; Stevenson, Rob
PUB. DATE
October 2015
SOURCE
Computational Methods in Applied Mathematics;Oct2015, Vol. 15 Issue 4, p439
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
110122547

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics